MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; Electrosurgical, Cutting & Coagulation & Accessories

APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; Electrosurgical, Cutting & Coagulation & Accessories
Model Number EB210
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to be returned to applied medical for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Procedure performed: v notes hysterectomy event description: "[hospital name]" "the doctor was using the device to grasp and seal vessels and tissue bundles.The voyant hand piece was activating the energy without the doctor pressing the activation button.It happened 3 times in patients body and 2 times on the ot table without it being held or pressed by anyone." intervention: the generator showed a message : check stuck button she deducted the button was stuck and tried to press it again to fix the problem.She continued the surgery with the same device.But after that the voyant was still firing energy even when left on the table.Patient status: --.

Brand Name
VOYANT® 5MM FUSION DEVICE
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key24337514
Report Number2027111-2026-00375
Device Sequence Number20088074
Product Code GEI
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB210
Device Catalogue Number101475457
Device Lot Number1521800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRASPER; SCOPE
Patient SexUnknown